# SDR FDEA201803140677

- Difficulty date: March 14, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 78,337 hours, 18,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR FRAME LOWER WEB BOX  AT BS 1250.75 - 1256.75, LONGERON 26L TO 27L   FOUND CRACKED.  THE L3 DOOR FRAME LOWER WEB BOX REPAIRED IAW SRM 53-40-15-2R, FIGURE 201, REPAIR 3.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
